MathSciNet Relay Station
MathSciNet bibliographic data
MR1002478 (90k:58093) 58F08 (54C70 58F11 58F13)
Block, Louis; Keesling, James; Li, Shi Hai; Peterson, Kevin An improved algorithm for computing topological entropy. J. Statist. Phys. 55 (1989), no. 5-6, 929–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement